An investigation into the statistical properties of TB episodes in a South African community with high HIV prevalence

Pretorius, C; Dodd, P; Wood, R; (2011) An investigation into the statistical properties of TB episodes in a South African community with high HIV prevalence. Journal of theoretical biology, 270 (1). pp. 154-163. ISSN 0022-5193 DOI: https://doi.org/10.1016/j.jtbi.2010.10.012

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jtbi.2010.10.012

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar